# SDR SWAA2022101458617

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 51,686 hours, 26,369 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Bracket
- Condition: Cracked
- Location: Keel Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL #192E L/H FWD ATTACH BRACKET CRACKED / [01] REMOVED AND REPLACED ATTACH BRACKET PER SRM 51-40-02
